# SDR AALA202009159001

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 65,074 hours, 29,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: RS337031120000
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE DECK PANEL LEFT HAND INBOARD FASTENER HOLE AT FR 35 AND S26L.  REPAIRED PRESSURE DECK PANEL, PER EO 5316Y209.
